# SDR A6WA201442084

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 26,495 hours, 25,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 621 BULKHEAD LT & RT UPPER OBLIQUE ANGLE IS CRACKED.
